Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Intersections of maximal $ L\sb{n}$ sets


Author: Arthur G. Sparks
Journal: Proc. Amer. Math. Soc. 24 (1970), 245-250
MSC: Primary 52.30
MathSciNet review: 0253153
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0253153-3
PII: S 0002-9939(1970)0253153-3
Article copyright: © Copyright 1970 American Mathematical Society